# SDR BSYA2011013

- Difficulty date: March 9, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N22427
- Make and model: Piper PA-31-350
- Aircraft serial: 8152065
- Aircraft time: 14,989 hours
- Engine: Lyc TIO540J2BD
- Engine time: 6,469 hours
- System (JASC): 6122 · Propeller Governor
- Part: Setscrew
- Part number: AN565B1032H5
- Condition: Missing
- Location: Gonernor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT EN ROUTE FROM DPA TO YIP FLYING AT 10,000FT WHEN THE LEFT ENGINE LOST MANIFOLD PRESSURE, PILOT SHUT DOWN ENGINE AND DECLARED AN EMERGENCY AND RETURNED TO DPA LANDED NO PROBLEMS.  MAINTENANCE FOUND THAT THE PROPELLER GOVERNOR IDLER GEAR SHAFT SET SCREW THAT HOLDS IN SHAFT IN PLACE CAME OUT AND LET SHAFT GO OUT THE FRONT OF THE ENGINE LETTING IDLER GEAR TO DROP DOWN AND QUIT DRIVING PROPELLER GOVERNOR.  WILL HAVE TO CHANGE THE ENGINE.
